American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.83) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Edward Thorp and Robert Whitley. The strong maximum modulus theorem for analytic functions into a Banach space . Proc. Amer. Math. Soc. 18 (1967) 640-646. MR 0214794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. F. Rinehart. Differentiable intrinsic functions of complex matrices . Proc. Amer. Math. Soc. 12 (1961) 565-573. MR 0155001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia